Alert archive / Indiana / Small Craft Advisories in 2016
Small Craft Advisory 73, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Dec 18, 2016, 10:48 AM EST. It took effect at Dec 18, 2016, 11:00 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Dec 18, 2016, 10:48 AM EST (15:48 UTC)
- In effect from
- Dec 18, 2016, 11:00 AM EST
- Expired
- Dec 18, 2016, 11:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted.
266 WHUS73 KIWX 181548 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1048 AM EST SUN DEC 18 2016 LMZ043-046-190000- /O.EXP.KIWX.GL.W.0016.000000T0000Z-161218T1600Z/ /O.EXP.KIWX.UP.W.0002.000000T0000Z-161218T1600Z/ /O.NEW.KIWX.SC.Y.0073.161218T1600Z-161219T0400Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1048 AM EST SUN DEC 18 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING... ...GALE WARNING WILL EXPIRE AT 11 AM EST THIS MORNING... ...HEAVY FREEZING SPRAY WARNING WILL EXPIRE AT 11 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. THE HEAVY FREEZING SPRAY WARNING WILL EXPIRE AT 11 AM EST THIS MORNING. THE GALE WARNING WILL EXPIRE AT 11 AM EST THIS MORNING. * WINDS: NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...BACKING WEST BY LATE AFTERNOON. * WAVES: 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
2 follow-up statements
013 WHUS73 KIWX 182120 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 420 PM EST SUN DEC 18 2016 LMZ043-046-190400- /O.CON.KIWX.SC.Y.0073.000000T0000Z-161219T0400Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 420 PM EST SUN DEC 18 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. * WINDS: WEST 10 TO 20 KNOTS. * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
566 WHUS73 KIWX 190407 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1107 PM EST SUN DEC 18 2016 LMZ043-046-191215- /O.EXP.KIWX.SC.Y.0073.000000T0000Z-161219T0400Z/ /O.NEW.KIWX.SC.Y.0074.161219T1500Z-161221T0300Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1107 PM EST SUN DEC 18 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM MONDAY TO 10 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM MONDAY TO 10 PM EST TUESDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS LATE MONDAY MORNING THROUGH MONDAY NIGHT...INCREASING TO 30 KNOTS TUESDAY. WEST 10 TO 20 KNOTS. * WAVES: 2 TO 5 FEET MONDAY BUILDING TO 5 TO 10 FEET TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Dec 18, 9:23 AM EST, 1 hour 25 minutes earlier.
Area forecast discussion, Dec 18, 9:23 AM EST, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
923 AM EST Sun Dec 18 2016
.SYNOPSIS...
Issued at 503 AM EST Sun Dec 18 2016
An intense lake effect snowband will greatly impact travel across
north central Indiana and southwest Lower Michigan this morning.
This feature will move east and diminish through the day.
Elsewhere generally light snow showers are expected. Temperatures
will fall through the afternoon hours and drop into the single
digits later this afternoon. Dangerous wind chills are expected to
impact the region tonight into midday Monday.
&&
.Update...
Issued at 923 AM EST Sun Dec 18 2016
Primary lake convergence band spearheaded by decaying mesolow
washing out over nrn Miami county on the downturn. However upstream
look across shows expansive cloud top ice production across the srn
portion of the lake as intense low level cold advection wing spreads
sewd out of WI. Thus expect rapid transition to multiple banded
event over the next 2 hours which should persist well through this
aftn from nrn Laporte through Berrien and Cass counties. Srn/ern
extent of current decaying band will diminish rapidly as parent
moisture plume undergoes inland environmental dry entrainment and
would be surprised if anything more than flurries survives ewd of
SR5. Although inversion heights wane through this aftn collocation
of dgz yet affords moderate (1/2"/hr) rates nrn Laporte into wrn
Cass where 2-3 additional inches of accum possible.
.SHORT TERM...(Today through Monday)
Issued at 453 AM EST Sun Dec 18 2016
As expected intense full lake axis single band with embedded
mesolow features as captured by yesterdays highres guidance. 35-40
dbz within strongest portions of band impacting northwest Indiana
and now into northwest LaPorte County. As upstream cross-
isallobaric couplet continues to intensify, acceleration of
northwesterly sfc/low level flow over western portion of
Lake/eastern WI/northern Illinois will continue to shift feature
eastward through the morning hours. LWA/SBN Bufkit assessment with
extreme thermal profile as band passes with extremely steep lapse
rates to 800 mb/lake induced equilibrium levels/CAPE to at 10
kft/500 j/kg. Sampling weak reflectivities to 12-13kft per
IWX/TMDW and 35-40 dbz lowest elevation suggest it may overperform
over next 4 hours or so. Continue with winter storm warning with
potential 2-3 hr snowfall rates. Decent supersaturation within DGZ
albeit fairly shallow also a positive for initial high precip
rates/ratios. With antecedent roadways already
slick/hazardous...addition of intense single band becomes presage
to multi-vehicular pileups. Band to continue eastward through the
surrounding advisory counties, but suspect inland devolution with
dry air entrainment and rapid lowering of inversion heights. Added
token low chance light snow showers to flurries tonight over far
northern tier as flow back. Do not expect any accum per dry
ambient conditions along with overreaching large scale downward
vertical motion. Only extreme thermal instability suggests some
lingering clouds and inline with largely non-consequential AZO/GRR
Bufkit and 03 UTC SREF and typical lingered response.
Elsewise, concern for potential dangerous wind chill temperatures
tonight into midday Monday. Held on issuing advisories with some
collaborative concern that surface winds will decouple on northern
fringe of arctic ridge. However, centroid of anticyclone over deep
Southern Plains and continued weak cyclonic troffing over the
Upper Great Lakes and magnitude of 925 mb wind flow suggests this
may be too optimistic. Have continued with higher surface
winds/extreme cold with upstream 24 hr surface temps on order of
25-30F lower and have lowered temps slightly, especially in
western CWA with fresh snowcover. Will highlight potential for
dangerous windchills in wxstory/hwo/synopsis for now and allow
dayshift to further analyze/collaborate. Far southeast/eastern CWA
with lesser/nil snowcover to likely reach criteria in a smaller
subset of remainder, where dangerous wci from early Sunday evening
through midday Monday appear likely.
&&
.LONG TERM...(Monday through Saturday)
Issued at 453 AM EST Sun Dec 18 2016
Little change from blend in later periods with retreat/broadening
of trof as it ejects northeastward and moderation to closer to
normal temps midweek through next weekend. A few weak clipper
systems, Wed night/Thu and another clipper about Christmas eve,
though higher spread suggests toning down of blended pops for now.
&&
.AVIATION...(For the 12Z TAFS through 12Z Monday Morning)
Issued at 603 AM EST Sun Dec 18 2016
Intense lake effect single band remains on track to work into KSBN
at or just shortly after issuance. A period of LIFR restrictions
and accumulations likely 12-14z before weaken/transition to
lighter multibands by mid morning/afternoon. A few lake effect
flurries may reach well inland into KFWA at times today with VIS
restrictions unlikely. Dry otherwise with wnw winds near 10 knots
backing/diminishing tonight.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Winter Weather Advisory until 1 PM EST /noon CST/ this afternoon
for INZ004-012-014.
Winter Storm Warning until noon CST today for INZ003.
MI...Winter Weather Advisory until 1 PM EST this afternoon for MIZ078.
Winter Storm Warning until 1 PM EST this afternoon for MIZ077.
OH...NONE.
LM...Heavy Freezing Spray Warning until 11 AM EST this morning for
LMZ043-046.
Gale Warning until 11 AM EST this morning for LMZ043-046.
&&
UPDATE...T
SYNOPSIS...Murphy
SHORT TERM...Murphy
LONG TERM...Murphy
AVIATION...Steinwedel
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Dec 18, 5:56 AM EST, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 556 AM EST SUN DEC 18 2016 INZ003-MIZ077-191130- LA PORTE-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS... BUCHANAN...PAW PAW LAKE 556 AM EST SUN DEC 18 2016 /456 AM CST SUN DEC 18 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT AN INTENSE SNOWBAND WILL IMPACT LA PORTE AND BERRIEN COUNTIES THIS MORNING. SNOWFALL RATES OF 2 TO 3 INCHES PER HOUR ARE EXPECTED, ESPECIALLY IN NORTHERN LA PORTE SOUTHWEST BERRIEN COUNTIES. EXTREMELY DIFFICULT TRAVEL CONDITIONS ARE EXPECTED. CHECK THE LATEST WINTER WEATHER MESSAGE FOR DETAILS. DANGEROUS WIND CHILL TEMPERATURES ARE EXPECTED THIS EVENING THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DANGEROUS WIND CHILL TEMPERATURES ARE EXPECTED INTO MIDDAY MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL MEASUREMENTS. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ004-012-014-MIZ078-191130- ST. JOSEPH IN-STARKE-MARSHALL-CASS MI- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...NEW CARLISLE... WALKERTON...KNOX...NORTH JUDSON...BASS LAKE...PLYMOUTH...BREMEN... CULVER...DOWAGIAC...CASSOPOLIS...MARCELLUS 556 AM EST SUN DEC 18 2016 /456 AM CST SUN DEC 18 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...TODAY AND TONIGHT LAKE EFFECT SNOW SHOWERS WILL AFFECT THE AREA THIS MORNING. DIFFICULT DRIVING CONDITIONS ARE EXPECTED. CHECK THE LATEST WINTER WEATHER MESSAGE FOR DETAILS. DANGEROUS WIND CHILL TEMPERATURES ARE EXPECTED THIS EVENING THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DANGEROUS WIND CHILL TEMPERATURES ARE EXPECTED INTO MIDDAY MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT PRECIPITATION TYPE AND MEASUREMENTS. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ026-027-032>034-OHZ004-005-015-016-024-025-191130- WELLS-ADAMS-GRANT-BLACKFORD-JAY-DEFIANCE-HENRY-PAULDING-PUTNAM- VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...BLUFFTON...OSSIAN...DECATUR...BERNE... MARION...GAS CITY...UPLAND...HARTFORD CITY...MONTPELIER...PORTLAND... DUNKIRK...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER... LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...LEIPSIC... COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...OHIO CITY... LIMA...SPENCERVILLE 556 AM EST SUN DEC 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT DANGEROUS WIND CHILL TEMPERATURES ARE EXPECTED LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DANGEROUS WIND CHILLS ARE EXPECTED INTO MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ005>009-013-015>018-020-022>025-MIZ079>081-OHZ001-002-191130- ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-PULASKI-FULTON IN-KOSCIUSKO- WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-ST. JOSEPH MI- BRANCH-HILLSDALE-WILLIAMS-FULTON OH- INCLUDING THE CITIES OF...ELKHART...GOSHEN...NAPPANEE...LAGRANGE... TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...LIGONIER... ALBION...AUBURN...GARRETT...WINAMAC...FRANCESVILLE...MEDARYVILLE... ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE... COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...FORT WAYNE...NEW HAVEN... MONTICELLO...MONON...BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU... GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER...HUNTINGTON... ROANOKE...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON... COLDWATER...BRONSON...HILLSDALE...JONESVILLE...LITCHFIELD...BRYAN... MONTPELIER...EDGERTON...WAUSEON...ARCHBOLD...SWANTON...DELTA 556 AM EST SUN DEC 18 2016 /456 AM CST SUN DEC 18 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST MICHIGAN AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT DANGEROUS WIND CHILL TEMPERATURES ARE EXPECTED THIS EVENING THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY DANGEROUS WIND CHILL TEMPERATURES ARE EXPECTED INTO MIDDAY MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-191130- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 556 AM EST SUN DEC 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A GALE WARNING AND HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT THROUGH 11 AM EST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CONDITIONS WILL REMAIN HAZARDOUS FOR SMALL CRAFT EARLY NEXT WEEK. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Dec 18, 8:20 AM EST, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
820 AM EST SUN DEC 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM SNOW 1 NW KINGSBURY 41.54N 86.70W
12/18/2016 M5.0 INCH LA PORTE IN CO-OP OBSERVER
CO-OP OBSERVER STATION KINGSBURY 1N /KBYI3/.
0700 AM SNOW 1 WNW ROCHESTER 41.07N 86.21W
12/18/2016 M2.0 INCH FULTON IN CO-OP OBSERVER
CO-OP OBSERVER STATION ROCHESTER /RCRI3/.
0800 AM SNOW 2 NNW CLARKS 41.16N 86.90W
12/18/2016 M1.6 INCH PULASKI IN CO-OP OBSERVER
CO-OP OBSERVER STATION MEDARYVILLE 5N
/MSNI3/.
&&
NWS NORTHERN INDIANA
IRIS SYSTEMLocal storm report, Dec 18, 8:41 AM EST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
841 AM EST SUN DEC 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HEAVY SNOW STEVENSVILLE 42.01N 86.53W
12/18/2016 M8.0 INCH BERRIEN MI TRAINED SPOTTER
24 HOUR TOTAL. 5 INCHES IN THE PAST 12
HOURS.
&&
MCDLocal storm report, Dec 18, 8:42 AM EST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
842 AM EST SUN DEC 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 1 WNW ROCHESTER 41.07N 86.21W
12/18/2016 M2.0 INCH FULTON IN CO-OP OBSERVER
CO-OP OBSERVER STATION ROCHESTER /RCRI3/.
&&
NWS NORTHERN INDIANA
IRIS SYSTEMLocal storm report, Dec 18, 8:44 AM EST, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
844 AM EST SUN DEC 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HEAVY SNOW MICHIANA SHORES 41.76N 86.82W
12/18/2016 M8.0 INCH LA PORTE IN PUBLIC
24 HOUR TOTAL.
&&
MCDLocal storm report, Dec 18, 8:46 AM EST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
846 AM EST SUN DEC 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM SNOW 1 ESE HESSTON 41.75N 86.64W
12/18/2016 M6.0 INCH LA PORTE IN COCORAHS
COCORAHS STATION 1 ESE HESSTON /IN-LP-54/.
0710 AM SNOW 2 SW LA PORTE 41.59N 86.74W
12/18/2016 M6.0 INCH LA PORTE IN COCORAHS
COCORAHS STATION (KA9WNQ)LA PORTE 1.7 SW
/IN-LP-51/.
0800 AM SNOW 2 SW LA PORTE 41.59N 86.73W
12/18/2016 M5.6 INCH LA PORTE IN COCORAHS
COCORAHS STATION 1 SW LA PORTE /IN-LP-7/.
0730 AM SNOW 3 WSW SPRINGVILLE 41.67N 86.78W
12/18/2016 M5.0 INCH LA PORTE IN COCORAHS
COCORAHS STATION 2 WSW SPRINGVILLE
/IN-LP-50/.
0730 AM SNOW 1 NW KINGSBURY 41.54N 86.70W
12/18/2016 M5.0 INCH LA PORTE IN CO-OP OBSERVER
CO-OP OBSERVER STATION KINGSBURY 1N /KBYI3/.
0730 AM SNOW 2 SSE STEVENSVILLE 41.99N 86.51W
12/18/2016 M3.0 INCH BERRIEN MI COCORAHS
COCORAHS STATION 1 SE STEVENSVILLE
/MI-BN-2/.
0700 AM SNOW 1 WSW FAIR PLAIN 42.08N 86.48W
12/18/2016 M2.7 INCH BERRIEN MI COCORAHS
COCORAHS STATION 1 W FAIR PLAIN /MI-BN-13/.
0700 AM SNOW 1 WNW ROCHESTER 41.07N 86.21W
12/18/2016 M2.0 INCH FULTON IN CO-OP OBSERVER
CO-OP OBSERVER STATION ROCHESTER /RCRI3/.
&&
NWS NORTHERN INDIANA
IRIS SYSTEMThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 17, 8:16 PM EST | Winter Storm Warning | IWX | 17 hr |
Nearby
Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.